MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via sems that an ar-4068-25tl suture lasso broke."surgeon was passing the suture lasso through the anterior inferior labral tissue, and the tip broke off." this was discovered during a case and broke inside the joint.

Brand Name
SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14743968
Report Number1220246-2022-05110
Device Sequence Number4677604
Product Code LXH
UDI-Device Identifier00888867031425
UDI-Public00888867031425
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberSUTURELASSO, 25 DEGREE TIGHT CURVE LEFT
Device Catalogue NumberAR-4068-25TL
Device Lot Number1095111334
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/20/2022
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown